# SDR DALA2022120907938

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND ONE CRACK APPROX. 0.60 INCH IN LENGTH ON THE FUSELAGE SKIN BELOW THE 7TH STRINGER-ATTACH RIVET ALONG S13R, AFT OF FRAME BS 1654.5 IAW W/C 5330- 01229-01B STEP 4.  THE CRACKED AREA OF SKIN TRIMMED OUT AND REPAIRED IAW SRM 53- 80-01-2R-7, REPAIR 7.
